# SDR U2RA201408290008

- Difficulty date: August 5, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 83,515 hours, 11,940 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 65B07895172
- Condition: Cracked
- Location: Rt Wing
- Part time: 83,515 hours, 11,940 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LE TO FRONT SPAR CAVITY NOSE BEAM LOWER CHORD AT ILES 697 FOUND 1.5 INCH CRACK. REPAIRED IAW DWG 5730D1877.
